MathSciNet Relay Station
MathSciNet bibliographic data
MR376475 06A40 (02H05)
Koppelberg, Sabine Homomorphic images of $\sigma $-complete Boolean algebras. Proc. Amer. Math. Soc. 51 (1975), 171–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement